Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Depression, stomach pain, loss of appetite. Taking Effexor XR. Withdrawal symptoms?

Yes! I was on Effexor XR 75 mg for approx. 3 1/2 years. I have spent the last 6 months weaning myself off of it. I have been off for about a month and have started experiencing moderate depression , my stomach is in knots all the time and I have no appetite , and I start sweating and getting scared. I really don twant to be on this medicine but I need help. I amhaving a difficult time finding a good dr. or getting a quick appt.
Asked On : Fri, 27 Jul 2012
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
hi, even though it was a very short history, it looks like you might be having generalized anxiety disorder... you need to consult a doctor for the prescription.. and you need to learn about relaxation exercises
Answered: Thu, 11 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Gourav Monga's  Response

welcome to the healthcare magic public forum

Don't worry and relax

You have both depressive and anxiety symptoms..........

Since you don't want the previous medication, there are many other options available like Selective serotonin reuptake inhibitors (SSRIs) and psychotherapies. Consult a psychiatrist for that

Alternatively, try Yoga, meditation or other relaxation exercises which will definitely help you

Maintain your diet and do mild exercise routinely

Good Luck

Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor